Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 286, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Sep 27, 2007, 6:33 PM EDT for Lycoming County, Pennsylvania. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 27, 2007, 6:33 PM EDT (22:33 UTC)
- Expired
- Sep 27, 2007, 7:30 PM EDT
- In force
- 57 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
County Lycoming County, PA
The radar
The State College radar (KCCX), 81 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 27, 6:55 PM EDT | HAIL 1 | 1 N Cogan Station, PA | QUARTER-SIZE HAIL JUST NORTH OF COGAN STATION ALONG ROUTE 15. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 27, 2:11 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.6 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 452 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 272233
SVRCTP
PAC081-272330-
/O.NEW.KCTP.SV.W.0286.070927T2233Z-070927T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
633 PM EDT THU SEP 27 2007
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 730 PM EDT
* AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR JERSEY SHORE...
AND MOVING NORTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
TROUT RUN AND COGAN STATION AROUND 705 PM EDT...
LOYALSOCKVILLE AROUND 720 PM EDT...
RALSTON AND BARBOURS AROUND 730 PM EDT...
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
220...STATE ROAD 14.
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR CENTRAL PENNSYLVANIA.
LAT...LON 4116 7727 4122 7732 4123 7739 4124 7739
4126 7742 4130 7744 4161 7682 4143 7676
4136 7669
TIME...MOT...LOC 2233Z 241DEG 21KT 4126 7728
$$
FORECASTER: DEVOIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 27, 2:49 PM EDT, 3 hours 44 minutes earlier.
Area forecast discussion, Sep 27, 2:49 PM EDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 249 PM EDT THU SEP 27 2007 .SYNOPSIS... A COLD FRONT FROM KSYR-KERI-KMFD EARLY THIS AFTN IS PRESSING SLOWLY SOUTHEAST AND WILL CONTINUE TO MOVE EAST TONIGHT AND FRIDAY MORNING...AND WILL BE OFF THE EAST COAST BY FRIDAY AFTERNOON. A LARGE HIGH PRESSURE SYSTEM WILL BUILD INTO PENNSYLVANIA THIS WEEKEND THROUGH THE MIDDLE OF NEXT WEEK. && .NEAR TERM /UNTIL 11 PM THIS EVENING/... AREA OF SHOWERS AND THUNDERSTORMS MOVING INTO WRN PA IS BEING DRIVEN BY A POTENT SHORTWAVE MOVING EAST FROM THE OHIO VALLEY. THE MID LEVEL COOLING WITH THIS FEATURE WILL OVERRIDE SOME ABNORMALLY WARM AND MOIST AIR OVER CENTRAL PA LATE THIS AFTN AND EVENING. ALMOST FULL SUNSHINE IN THE SE HALF OF THE AREA HAS ALREADY ALLOWED SOME VERY TALL CU AND A STRAY SHOWER OVER THE POCONOS AND MID SUSQ VALLEY. EXPECT SHOWERS AND STORMS TO INCREASE IN COVERAGE FROM W TO SE BEFORE TOO LONG. SEVERE THUNDERSTORM WATCH 691 IS IN EFFECT UNTIL 10 PM LOCAL TIME. MAIN THREAT WILL BE WIND WITH MUCH MORE MINOR RISKS FOR HAIL AND TORS. ANY LINGERING SMALL-SCALE BOUNDARIES FROM OVERNIGHT CONVECTION COULD ALLOW LLVL HELICITIES TO BE HIGHER IN SPOTS. ONLY POTENTIALLY SUPPRESSIVE FEATURE IS THE SUBSIDENCE ON THE WRN PERIPHERY OF THE BAROCLINIC LEAF VISIBLE OFF THE EAST COAST ATTM. DYNAMICS SHOULD START TO OVERCOME ANY INHIBITION SOON...THOUGH. WILL RUN WITH HIGH POPS ALL EVENING AND MENTION GUSTY WINDS IN THUNDERSTORMS FOR MOST OF THE AREA. SOME STORMS COULD BE HEAVY RAINERS WITH PWATS TOPPING 1.5 INCHES. LARGE AREA OF MODERATE RAIN WILL MOVE NORTHEAST FROM OHIO INTO OUR NORTHWEST COUNTIES. WILL MONITOR THIS FOR ANY SMALL STREAM PROBLEMS. && .SHORT TERM /11 PM THIS EVENING THROUGH 6 PM FRIDAY/... AREA RAINFALL AVERAGES COULD BE ON THE ORDER OF ONE INCH. WE CAN EASILY HANDLE THAT...BUT IF IT ALL FALLS IN 20 MINUTES...IT COULD CREATE LOCAL DRAINAGE PROBLEMS. WILL JUST MENTION HEAVY RAIN POSSIBLE IN STORMS TONIGHT - MAINLY IN THE SOUTH. AS THE MAIN SHORTWAVE ROLLS EAST AND HEATING DECREASES...WE SHOULD SEE A DECREASE IN STORMS LATER TONIGHT. FOG MAY AGAIN BECOME LOCALLY DENSE WITH RAIN AND HIGH MOISTURE. ANY REMAINING SHWRS SHOULD END OVR EASTERN PA EARLY FRIDAY...AS THE FRONT SWEEPS EAST OF THE REGION. HOWEVER...DIURNAL HEATING ON FRIDAY COMBINED WITH COOL POOL MOVING IN ALOFT WILL LIKELY YIELD SCT AFTN SHWRS...AND PERHAPS THUNDER...MAINLY OVER THE MTNS/UP NORTH. WILL KEEP CLOSE OR JUST A LITTLE HIGHER THAN ENS MOS GUID ON TEMPS FOR TONIGHT AND FRI - WITH CLOUDS AND MOISTURE TONIGHT...AND 8H TEMPS THAT DON/T FALL TOO RAPIDLY UNTIL LATER ON FRI - WITH 8H TEMPS NEAR +10C OVER KMDT AT 18Z. DOWNSLOPE AND DRYING WINDS MAY ALSO HELP SE STAY UP A DEG OR TWO FROM GUID. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... HIGH PRESSURE AT THE SURFACE AND ALOFT WILL SETTLE OVER THE AREA IN THE WAKE OF THE CURRENT FRONT. EXCELLENT RADIATIONAL COOLING ASSISTED BY DEWPOINTS IN THE 30S ON SATURDAY NIGHT WILL ALLOW FOR LOW TEMPERATURES ABOUT 5-10 DEGREES BELOW NORMAL FOR SUNDAY MORNING. TEMPERATURES WILL REBOUND INTO EARLY NEXT WEEK AS THE AIRMASS IS MODIFIED UNDER CLEAR SKIES. PATCHY MORNING FOG WILL RETURN AS NIGHTS ARE NOW LONGER THAN DAYS. A DRY SURFACE TROUGH WILL CROSS THE AREA LATE MONDAY OR TUESDAY ALLOWING FOR A SLIGHT TEMPERING OF HIGHS FOR THE FIRST HALF OF NEXT WEEK. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... VFR AT MOST SITES...EXCEPT KMDT WITH MVFR HAZE AND KBFD WITH LOW CLOUDS AND SOME LIGHT FOG. THE STRONG SS SHOULD DESTABILIZE THE REGION VERY QUICKLY. HAVE STARTED TO THROW IN TEMPOS FOR -TSRA...AS BIG SHORTWAVE AND UPPER LEVEL FORCING/COOLING MOVE IN FROM THE WEST. WINDS COULD GUST TO SVR LEVELS IN THE THUNDERSTORMS THAT FORM. THE SHRA/TSRA WILL LAST THROUGH MUCH OF THE EVENING AS A COLD FRONT PRESSES SLOWLY IN FROM THE N/W. MVFR CONDITIONS ARE EXPECTED FOR MUCH OF THE PERIOD FROM TONIGHT INTO FRIDAY MORNING...WITH AREAS OF IFR CONDITIONS IN THE HEAVIER SHOWERS AND ISOLATED TSRA. THE COLD FRONT WILL MOVE TO OUR EAST...BUT SCT SHRA AND PERHAPS A TSRA WILL BE POSSIBLE IN THE NW MTS /KBFD-KFIG/ FRI AFTERNOON AS THE COLDEST AIR ALOFT MOVES OVER THE REGION DURING PEAK HEATING. VFR CONDITIONS RETURN TO THE REGION LATER ON FRIDAY THROUGH THE ENTIRE UPCOMING WEEKEND AS A LARGE AREA OF HIGH PRESSURE MOVES EAST FROM THE CENTRAL U.S...AND THE NW FLOW PRECEDING IT TRANSPORTS LOW DEWPOINTS IN THE 30S/40S INTO PENN FROM SOUTHERN CANADA. AREAS OF VALLEY FOG IN THE MORNING MAY BE THE ONLY LIMITING MVFR/IFR CONDITIONS FOR A FEW HOURS EACH MORNING FRIDAY THROUGH TUESDAY BETWEEN 09Z-13Z. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DANGELO/FITZGERALD NEAR TERM...DANGELO/TYBURSKI SHORT TERM...DANGELO LONG TERM...FITZGERALD/TYBURSKI AVIATION...DANGELO/STEINBUGL
Hazardous weather outlook, Sep 27, 2:14 PM EDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 214 PM EDT THU SEP 27 2007 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-281815- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 214 PM EDT THU SEP 27 2007 ...SEVERE THUNDERSTORM WATCH 691 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING. DANGELO
In the hours before
Special weather statement, Sep 27, 4:30 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 430 PM EDT THU SEP 27 2007 PAZ057-059-272100- DAUPHIN-LEBANON- 430 PM EDT THU SEP 27 2007 ...A STRONG THUNDERSTORM WILL AFFECT LEBANON AND SOUTHEASTERN DAUPHIN COUNTIES... AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES SOUTHEAST OF HERSHEY...MOVING NORTHEAST AT 20 MPH. WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR CAMPBELLTOWN AROUND 435 PM...MOUNT GRETNA AROUND 440 PM...CLEONA AROUND 450 PM AND SAND HILL AROUND 500 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 252 AND 264...I-78 BETWEEN MILE MARKERS 0 AND 8...I-81 BETWEEN MILE MARKERS 87 AND 90. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE 322...ROUTE 422. FORECASTER: TYBURSKI
Special weather statement, Sep 27, 4:46 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 446 PM EDT THU SEP 27 2007 PAZ024-025-272130- BLAIR-CAMBRIA- 446 PM EDT THU SEP 27 2007 ...A STRONG THUNDERSTORM WILL AFFECT BLAIR AND EAST CENTRAL CAMBRIA COUNTIES... AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES EAST OF PORTAGE...MOVING NORTHEAST AT 30 MPH. WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR DUNCANSVILLE AROUND 455 PM...HORSESHOE CURVE...HOLLIDAYSBURG AROUND 500 PM...ALTOONA...LAKEMONT AROUND 505 PM...CANOE CREEK STATE PARK AROUND 510 PM...BELLWOOD AROUND 515 PM... SINKING VALLEY AND TIPTON AROUND 520 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-99 BETWEEN MILE MARKERS 23 AND 48. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE 220. FORECASTER: DANGELO
Special weather statement, Sep 27, 4:57 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 457 PM EDT THU SEP 27 2007 PAZ057-272130- DAUPHIN- 457 PM EDT THU SEP 27 2007 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DAUPHIN COUNTY... AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES NORTH OF LINGLESTOWN...MOVING NORTHEAST AT 25 MPH. WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR WILLIAMSTOWN AROUND 505 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209. FORECASTER: TYBURSKI
Special weather statement, Sep 27, 5:29 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 529 PM EDT THU SEP 27 2007 PAZ052-272200- NORTHUMBERLAND- 529 PM EDT THU SEP 27 2007 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN NORTHUMBERLAND COUNTY... AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF SELINSGROVE...MOVING NORTH AT 20 MPH. WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR TREVORTON AROUND 535 PM...STONINGTON AROUND 545 PM...SNYDERTOWN AROUND 550 PM AND SNYDERTOWN AROUND 555 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE ROAD 61. FORECASTER: TYBURSKI
Special weather statement, Sep 27, 5:42 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 542 PM EDT THU SEP 27 2007 PAZ012-045-272230- NORTHERN CLINTON-SOUTHERN CLINTON- 542 PM EDT THU SEP 27 2007 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN CLINTON COUNTY... AT 539 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES NORTH OF BELLEFONTE...NEAR ORVISTON AND MONUMENT...MOVING NORTHEAST AT 20 MPH. WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE JUST NORTH OF MILL HALL AROUND 605 PM...GLEN UNION AROUND 610 PM...DUNNSTOWN AROUND 615 PM...MCELHATTAN AROUND 620 PM AND AVIS AROUND 630 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...STATE ROAD 120. FORECASTER: DANGELO
Special weather statement, Sep 27, 6:28 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 628 PM EDT THU SEP 27 2007 PAZ041-046-272315- NORTHERN LYCOMING-SOUTHERN LYCOMING- 628 PM EDT THU SEP 27 2007 ...A STRONG THUNDERSTORM WILL AFFECT LYCOMING COUNTY... AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES NORTHWEST OF JERSEY SHORE...MOVING NORTHEAST AT 25 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. TORRENTIAL RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR WATERVILLE AROUND 635 PM...SALLADASBURG... LITTLE PINE STATE PARK AROUND 640 PM...ENGLISH CENTER AROUND 655 PM...COGAN STATION AROUND 700 PM...TROUT RUN AROUND 705 PM AND BUTTONWOOD AROUND 710 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...STATE ROAD 14. FORECASTER: MARTIN
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 3:19 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Somerset | 56 min |
| Sep 27, 3:37 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, York | 53 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.